# SDR FDEA202408271178

- Difficulty date: August 27, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N687FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 873
- Aircraft time: 22,740 hours, 13,193 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Support Rib
- Part number: A57240811
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FWD LUG RIB 5 CORROSION FOUND IN BORE . REMOVED CORROSION FROM R/H MLG RIB 5 FWD LUG PER, E.A.6-5710-T0380346 PT 1
